Kodai Mathematical Journal

Characters of automorphism groups associated with Kähler classes and functionals with cocycle conditions

Akito Futaki and Yasuhiro Nakagawa

Full-text: Open access

Article information

Source
Kodai Math. J., Volume 24, Number 1 (2001), 1-14.

Dates
First available in Project Euclid: 19 January 2005

Permanent link to this document
https://projecteuclid.org/euclid.kmj/1106157289

Digital Object Identifier
doi:10.2996/kmj/1106157289

Mathematical Reviews number (MathSciNet)
MR1813712

Zentralblatt MATH identifier
0991.32014

Subjects
Primary: 32Q15: Kähler manifolds
Secondary: 53C55: Hermitian and Kählerian manifolds [See also 32Cxx] 58E11: Critical metrics

Citation

Futaki, Akito; Nakagawa, Yasuhiro. Characters of automorphism groups associated with Kähler classes and functionals with cocycle conditions. Kodai Math. J. 24 (2001), no. 1, 1--14. doi:10.2996/kmj/1106157289. https://projecteuclid.org/euclid.kmj/1106157289


Export citation